# SDR AALA202211044733

- Difficulty date: October 27, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT ZEE CHANNEL SIDE PLATE CORRODED LEFT BUTT LINE 21 FROM STA 500-500I. REMOVED AND REPLACED SIDE PLATE PER SRM 53-00-53-2R-6.
